# SDR EGRA95103

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Tube
- Part number: 117501031
- Condition: Dented
- Location: Skid Tube
- Part time: 2,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE ASSY DENTED BEYOND LIMITS REPLACED SKID TUBE ASSY
